New tablet shoulder pain?

posted
Total Posts
8
Topic Starter
espkh123
Hey guys been using the tablet for around 2 weeks and I noticed that I have been having pretty bad pain in my right shoulder.
If you feel your right shoulder blade - move to the left - and up a few inches that is where I get the pain.
It makes osu difficult to play at times.
Never had this problem with as mouse.
Any of you ever experience this?
[Bystander]
You shouldn't be experiencing shoulder pain from using a tablet... that is definitely not normal
konkarne
How does one get shoulder pain from something that uses up the hand?


Or maybe like, you're positioning is weird somehow. I don't know.
-Drake-
Are you holding your shoulder up while using the tablet or something?

While I am a mouse player I can't say I've experienced pain from using tablet(I've only tried it a few times), but I experienced something a bit similar when learning violin. I used to get a ton of shoulder pain on my right shoulder from holding it in an upward position while playing, but it got better over time. In your case...I'd suggest just changing the way you play, or deal with the pain and build muscle.
Kert
That's because you're sitting either too high or too low
I have similar experience with my left shoulder
Doqtor Kirby
Is your tablet also your screen, like me? Try plugging in an external monitor and put your tablet flat.
leepdesu
you're sitting too low
Kouya-
Are you in the same position when playing for a long period of time ?

I usually get those when I'm like, extremely stiff when I play marathon maps or FC'ing PP farm maps .
Please sign in to reply.

New reply